# SDR AALA20050047

- Difficulty date: January 24, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Cylinder
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  NOSE GEAR FAILED TO RETRACT.  FLEW EXTENDED DOWN WIND TO BURN FUEL.  LANDED AT MIA WITHOUT INCIDENT.  REPLACED NOSE GEAR INNER CYLINDER.  ACCOMPLISHED NOSE LANDING AND DOORS CHECK.  CHECK FLIGHT COMPLETED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
